AMS eContent Search Results
Matches for: msc=(60J67) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Gregory F. Lawler. Random walk problems motivated by statistical physics. Proceedings of Symposia in Pure Mathematics 91 331-371.
Book volume table of contents   
View Article: PDF

[2] S. V. Kuchuk-Iatsenko and Yu. S. Mishura. The weak convergence of Greek symbols for prices of European options: from discrete time to continuous. Theor. Probability and Math. Statist. 91 (2015) 93-104.
Abstract, references, and article information   
View Article: PDF

[3] Christophe Garban, Gábor Pete and Oded Schramm. Pivotal, cluster, and interface measures for critical planar percolation. J. Amer. Math. Soc. 26 (2013) 939-1024.
Abstract, references, and article information   
View Article: PDF

[4] Tom Kennedy and Gregory F. Lawler. Lattice Effects in the Scaling Limit of the Two-Dimensional Self-Avoiding Walk. Contemporary Mathematics 601 (2013) 195-210.
Book volume table of contents   
View Article: PDF

[5] Gregory F. Lawler. Continuity of Radial and Two-Sided Radial $SLE$ at the Terminal Point. Contemporary Mathematics 590 (2013) 101-124.
Book volume table of contents   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1